The cancer was in the throat and had moved up into the pituitary gland. He was very restless all of a sudden before the medication was introduced. They gave him 900mg of Phenobarbital. An hour later they gave him some more. (Not sure of that dosage) Four -five hours later he died. Did that overdose him?
If he died from the medication it would have been almost immediately after getting it. They most likely used high doses of phenobarb because he had a tumor in his brain. It is used against seizures. I would feel safe in believing he died of the disease. They gave my bf large doses of Morphine when he was dying of colon cancer, and I don't for one minute blame the morphine.
- Phenobarbital Information for Consumers
- Phenobarbital Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenobarbital (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2009 • 1 answer
Posted 17 Mar 2010 • 1 answer
Posted 26 Feb 2012 • 4 answers
Posted 21 Jun 2014 • 2 answers
Posted 18 Aug 2018 • 2 answers